# SDR SWAA2023103015372

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 73,056 hours, 43,385 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Canning
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB OIL CANNING; STA 1016; BETWEEN BL-0 AND S-3L; JUST BELOW LEFT FITTING<[01] FOUND MEASUREMENTS TO BE OUT OF LIMITS;[02] EDIT MEASUREMENTS;[03] FOUND MEASUREMENTS TO BE OUT OF LIMITS IAW SRM 53-80-08-1A-1;[04] NON ROUTINE TRANSFERRED TO LOGBOOK SEE LP # 2479096
